Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 1014250, 6 pages
https://doi.org/10.1155/2017/1014250
Research Article

Global Structure of Positive Solutions for Some Second-Order Multipoint Boundary Value Problems

College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao, Shandong 266590, China

Correspondence should be addressed to Hongyu Li

Received 11 May 2017; Accepted 29 August 2017; Published 15 October 2017

Academic Editor: Lishan Liu

Copyright © 2017 Hongyu Li and Junting Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongyu Li and Junting Zhang, “Global Structure of Positive Solutions for Some Second-Order Multipoint Boundary Value Problems,” Journal of Function Spaces, vol. 2017, Article ID 1014250, 6 pages, 2017. doi:10.1155/2017/1014250